# SDR UIEA2021020500234

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,180 hours, 11,799 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0360
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IDG INOP (C/W AP 18475 IAW AMM 24-11-01, FAILED STEP 2)( TRANSFERRED TO MDDR 141992, CAT "B", DUE DATE 08FEB21. IAW MEL 24-00-01-01 MAINTENANCE ACTION COMPLIED WITH. MCC NOTIFIED. PLACARDS INSTALLED. L/H IDG. TJ 1754Z.  LP 1303726: REMOVED AND REPLACED LEFT IDG REF AMM 24-11-01. OPS CHECK PERFORMED REF AMM 24-11-00. OPS CHECK GOOD. THIS CLEARS DMI 141992. )
